MAUDE Adverse Event Report: STRYKER GMBH DORSAL DR PLATE, WIDE, LEFT, X-LONG VARIAX2 DR L71MM; PLATE, FIXATION, BONE

STRYKER GMBH DORSAL DR PLATE, WIDE, LEFT, X-LONG VARIAX2 DR L71MM; PLATE, FIXATION, BONE
Catalog Number 625101S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "during a conversation with the doctor, the sales rep heard that the plate of a patient who had surgery on (b)(6) 2025 has fractured.The doctor told that the bone defect was large and had not fused, so it was inevitable that the plate broke off.Because the fracture area had shortened as the plate broke off, rather than becoming more stable and the bone had started to fuse, so there were no plans to remove the broken plate for some time while the doctor is monitoring the patient's condition.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description

Brand Name
DORSAL DR PLATE, WIDE, LEFT, X-LONG VARIAX2 DR L71MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23491140
Report Number0008031020-2025-02048
Device Sequence Number8552466
Product Code HRS
UDI-Device Identifier07613327344349
UDI-Public(01)07613327344349(17)08312028(10)1000536517
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number625101S
Device Lot Number1000536517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale